MathSciNet Relay Station
MathSciNet bibliographic data
MR800798 33A25 (41A60)
Carlson, B. C.; Gustafson, John L. Asymptotic expansion of the first elliptic integral. SIAM J. Math. Anal. 16 (1985), no. 5, 1072–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement